Probabilistic approach to limit theorems for the St. Petersburg Game

Csörgő, Sándor: Probabilistic approach to limit theorems for the St. Petersburg Game. Acta scientiarum mathematicarum, (76) 1-2. pp. 233-350. (2010)

[img] Cikk, tanulmány, mű
math_076_numb_001_002_233-350.pdf
Hozzáférés joga: Campus

Download (3MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2010
Volume: 76
Number: 1-2
Page Range: pp. 233-350
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 346-350.; Abstract
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:09
Last Modified: 2019. Sep. 09. 13:42
URI: http://acta.bibl.u-szeged.hu/id/eprint/16349

Actions (login required)

View Item View Item